×

zbMATH — the first resource for mathematics

Existence and continuous dependence of solutions of a neutral functional- differential equation. (English) Zbl 0148.05703

PDF BibTeX Cite
Full Text: DOI
References:
[1] Bellman, R., & K. L. Cooke, Differential-Difference Equations. New York: Academic Press 1963. · Zbl 0105.06402
[2] Coddington, E. A., & N. Levinson, Theory of Ordinary Differential Equations. New York: McGraw-Hill 1955. · Zbl 0064.33002
[3] Driver, R. D., Stability of solutions of a functional-differential equation of neutral type. International Congress of Mathematicians, Stockholm 1962, Abstracts of Short Communications, p. 71. · Zbl 0105.30401
[4] Driver, R. D., A functional-differential system of neutral type arising in a two-body problem of classical electrodynamics. Internat. Sympos. Non-linear Differential Equations and Nonlinear Mechanics, pp. 474–484. New York: Academic Press 1963.
[5] Driver, R. D., Existence theory for a delay-differential system. Contributions to Differential Equations 1, 317–336 (1963). · Zbl 0126.10102
[6] El’sgol’ts, L. E. (Эльсгольц, Л. Э.), Qualitative Methods in Mathematical Analysis [Russian]. Moscow 1955. English Translation: Amer. Math. Soc. Translations of Mathematical Monographs, Volume XII, 1964.
[7] El’sgol’ts, L. E., Toward a theory of stability of differential equations with retarded argument [Russian]. Vestnik Moskov. Univ. Ser. Mat. Mekh. Astr. Fiz. Khim. 1959, no. 5, 65–71.
[8] Hahn, W., Bericht über Differential-Differenzengleichungen mit festen und ver-änderlichen Spannen. Jber. Deutsch. Math. Verein. 57, 55–84 (1954). · Zbl 0057.06901
[9] Halmos, P. R., Measure Theory. Princeton: Van Nostrand 1950.
[10] Jones, G. S., A fundamental inequality for generalized Volterra integral equations. Amer. Math. Soc. Notices 10, 445 (1963).
[11] Kamenskii, G. A. (Каменский, Г. А.), On existence and uniqueness of solutions of differential-difference equations of neutral type [Russian]. Moskov. Gos. Univ. Uchenye Zap. 181 Mat. 8, 83–89 (1956).
[12] Kamenskii, G. A., Existence, uniqueness, and continuous dependence on the initial conditions of the solutions of systems of differential equations with deviating argument of neutral type [Russian]. Mat. Sbornik 55 (97), 363–378 (1961).
[13] Kamke, E., Differentialgleichungen reeller Funktionen. Leipzig: Akademische Verlagsgesellschaft 1930. · JFM 56.0375.03
[14] McShane, E. J., Integration. Princeton: Princeton Univ. Press 1947.
[15] Myshkis, A. D. (Мышкис, А. Д.), General theory of differential equations with a retarded argument [Russian]. Uspekhi Mat. Nauk 4, 5 (33), 99–141 (1949). In English in Amer. Math. Soc. Translations, Series 1, vol. 4, 207–267 (1962). Supplementary Bibliographical Materials, Uspekhi Mat. Nauk 5 (2), 148–154 (1950).
[16] von Neumann, J., Functional Operators, Vol. I. Annals of Math. Studies, No. 21. Princeton: Princeton Univ. Press 1950. · Zbl 0039.28401
[17] Peano, G., Sull’ integrabilità delle equazioni differenziali di primo ordine. Atti R. Accad. Torino 21, 677–685 (1885/1886). · JFM 18.0284.02
[18] Pitt, H. R., On a class of integro-differential equations. Proc. Cambridge Philos. Soc. 40, 199–211 (1944). · Zbl 0063.06267
[19] Pitt, H. R., On a class of linear integro-differential equations. Proc. Cambridge Philos. Soc. 43, 153–163 (1947). · Zbl 0029.04401
[20] Reid, W. T., Properties of solutions of an infinite system of ordinary linear differential equations of the first order with auxiliary boundary conditions. Trans. Amer. Math. Soc. 32, 284–318 (1930). · JFM 56.0392.01
[21] Sansone, G., Teorema di esistenza di soluzioni per un sistema di equazioni funzionali differenziali. Ann. Mat. Pura Appl. 39, 65–67 (1955). · Zbl 0065.32004
[22] Wintner, A., Infinities in the non-local existence problem of ordinary differential equations. Amer. J. Math. 68, 173–178 (1946). · Zbl 0063.08290
[23] Wright, E. M., Linear difference-differential equations. Proc. Cambridge Philos. Soc. 44, 179–185 (1948). · Zbl 0033.12001
[24] Wright, E. M., The linear difference-differential equation with asymptotically constant coefficients. Amer. J. Math. 70, 221–238 (1948). · Zbl 0035.17702
[25] Wright, E. M., The stability of solutions of non-linear difference-differential equations. Proc. Royal Soc. Edinburgh, A, 63, 18–26 (1950). · Zbl 0038.25101
[26] Zverkin, A. M., G. A. Kamenskii, S. B. Norkin, & L. E. El’sgol’ts (зверкин, A. M., Г. А. Каменский, С. Б. Норкин, and Л. Э. Эльсгольц), Differential equations with deviating argument [Russian]. Uspekhi Mat. Nauk 17, 2 (104) 77–164 (1962). In English in Russian Mathematical Surveys 17, No. 2, 61–146. Part II [Russian]. Trudy Seminara po Teorii Differentsial’nykh Uravnenii s Otklonyayushchimsya Argumentam 2, 3–49 (1963).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.